# SDR ASAA1058014

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,361 hours, 4,493 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457
- Part serial: 119A0404
- Condition: Failed
- Location: Apu
- Part time: 4,184 hours, 2,608 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DROPPED OFF LINE ON GROUND ZERO AMPS ZERO VOLTS.  PERFORMED BITE CHECK OF APU DISPLAYED FAULT CODE 49 41012.  REPLACED APU GENERATOR REF MM 49 41 21.  ALSO APU MAGNETIC CHIP DETECTOR WAS CLEAN ALONG WITH OIL FILTER.  PERFORMED OPS AND LEAK CHECK ALL CHECKS GOOD.
